# SDR 95FDEA01867

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mis Drilled
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLATION OF FASTENERS IN FRAME WEB BS 950F, WL 295, LBL 35 WITH IMPROPER SPACING AND FASTENERS DAMAGED.  REPAIRED FRAME AT BS 950F, WL 295, LBL 35 PER FEDEX SRM 5-10-4.  C/A ADDITION.
